| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 8, 2014, no. 13-16


Adil Yaqub
      Subperiodic rings with commutative Jacobson radical
      International Journal of Algebra, Vol. 8, 2014, no. 13, 577-586
      http://dx.doi.org/10.12988/ija.2014.4775

David Villa-Hernandez
      L-Functions for Burnside rings
      International Journal of Algebra, Vol. 8, 2014, no. 13, 587-621
      http://dx.doi.org/10.12988/ija.2014.4666

Cristopher John S. Rosero, Joris N. Buloron, Jay M. Ontolan, Michael P. Baldado Jr.
      D-Sets of finite groups
      International Journal of Algebra, Vol. 8, 2014, no. 13, 623-628
      http://dx.doi.org/10.12988/ija.2014.4776

Rigena Sema, Petraq Petro
      On the weakly \Gamma-division rings
      International Journal of Algebra, Vol. 8, 2014, no. 13, 629-641
      http://dx.doi.org/10.12988/ija.2014.4664

Hengwu Zheng
      Semilattices of D**-simple semigroups
      International Journal of Algebra, Vol. 8, 2014, no. 13, 643-647
      http://dx.doi.org/10.12988/ija.2014.4771

Saeed Rajaee
      Pure and copure submodules
      International Journal of Algebra, Vol. 8, 2014, no. 14, 649-653
      http://dx.doi.org/10.12988/ija.2014.4543

Liang Zhan
      On modules with pure resolutions over d-Koszul algebras
      International Journal of Algebra, Vol. 8, 2014, no. 14, 655-662
      http://dx.doi.org/10.12988/ija.2014.4774

Yibeltal Yitayew Tessema, Berhanu Bekele Belayneh, K. Venkateswarlu
      Certain generalized prime ideals in Boolean like semi rings
      International Journal of Algebra, Vol. 8, 2014, no. 14, 663-669
      http://dx.doi.org/10.12988/ija.2014.4662

Liguo He, Ye Wang
      An irreducibility criterion for polynomials via its Galois group
      International Journal of Algebra, Vol. 8, 2014, no. 14, 671-674
      http://dx.doi.org/10.12988/ija.2014.4773

Mohammad Javad Ataei
      Investigation of C8-groups by index condition on maximal subgroups
      International Journal of Algebra, Vol. 8, 2014, no. 14, 675-679
      http://dx.doi.org/10.12988/ija.2014.4769

Mohammad Javad Ataei
      The number of C8-groups for some primitive subgroups
      International Journal of Algebra, Vol. 8, 2014, no. 14, 681-685
      http://dx.doi.org/10.12988/ija.2014.4770

Boukari Dahani, Gerard Kientega
      Irreducibility of polynomials and the resultant
      International Journal of Algebra, Vol. 8, 2014, no. 14, 687-697
      http://dx.doi.org/10.12988/ija.2014.4887

Bahaa edeen A. Al-joher
      Semipermutability and Sylow permutability of subnormal subgroups in finite groups
      International Journal of Algebra, Vol. 8, 2014, no. 14, 699-704
      http://dx.doi.org/10.12988/ija.2014.4888

Swapnil Srivastava, Punish Kumar
      H-transversals in H-groups
      International Journal of Algebra, Vol. 8, 2014, no. 15, 705-712
      http://dx.doi.org/10.12988/ija.2014.4885

Ibrahima Bakayoko
      Laplacian of Hom-Lie quasi-bialgebras
      International Journal of Algebra, Vol. 8, 2014, no. 15, 713-727
      http://dx.doi.org/10.12988/ija.2014.4881

S. Abdelalim, H. Dyani
      The solution of the Diophantine equation x^2+3y^2=z^2
      International Journal of Algebra, Vol. 8, 2014, no. 15, 729-732
      http://dx.doi.org/10.12988/ija.2014.4779

Wenqiang Li, Xineng Hu, Jinqi Li
      Relative Hopf modules in the braided monoidal category _LM
      International Journal of Algebra, Vol. 8, 2014, no. 15, 733-738
      http://dx.doi.org/10.12988/ija.2014.4994

Aifang Feng, Zuhua Liu
      Finite groups with ten non-subnormal subgroups
      International Journal of Algebra, Vol. 8, 2014, no. 15, 739-743
      http://dx.doi.org/10.12988/ija.2014.4993

Yibeltal Yitayew Tessema, Berhanu Bekele B., K. Venkateswarlu
      Ideals in the product of Boolean like semi rings
      International Journal of Algebra, Vol. 8, 2014, no. 15, 745-752
      http://dx.doi.org/10.12988/ija.2014.4997

R. Martinez-Villa, J. Mondragon
      Homogeneous G-algebras I
      International Journal of Algebra, Vol. 8, 2014, no. 16, 753-802
      http://dx.doi.org/10.12988/ija.2014.4995


Journals | Books | Indexing and abstracting | Author guidelines | Open access